# SDR ASAA2017112022658

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,081 hours, 2,372 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: ABC57021
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED WHCU BITE IAW FIM 30-41 TASK 801, FOUND WINDOW SENSOR FAULTS ON PREVIOUS FLIGHT LEGS. PERFORMED FIM 30-41 TASK 811, SENSOR RESISTANCE READINGS IN LIMITS AND WINDOW FILM RESISTANCE READ 59.6 OHMS. MOVED TAP FROM TB5014-3 TO TB5014-1 IAW AMM 30-41-21-000-801. MOVED WINDOW TEMPERATURE SENSOR FROM PRIMARY TO SECONDARY SENSOR AND REPLACED SIDE WINDOW COIL HARNESS IAW WDM 30-41-11 P3 S2 AND AMM 30-41-21-760-801. OPERATIONAL TEST SATISFACTORY IAW AMM 30-41-00-710-801.
